I'm 35 and this is my first experience with antidepressants. I took zoloft 50mg for 3 weeks against depression. Because of the sexual dysfunction it caused me, my doctor put me on wellbutrin xr 150mg only after 36 hours stoping zoloft.
I'm more agitated and nervous, short fused and weepy. It seems all the heavy emotions are back with total force.
I don't know if what I'm experiencing is a side effect from wellbutrin or withdrawal syndrom from zoloft. Does it mean that I can only feel better taking a drug that kills my sexuality or is it too early to come to this conclusion?
I do have more energy than before and my libido came back to normal, but I don't feel any improvement in my state of mind. (i did feel a bit better on zoloft). I am also sweating a lot during the night and waking up many times. But Zi wouldn't mind this if I'd acutually felt better. But I'm still feeling depressed and now also easily irritated, impatient and hopeless. Is this a side effect? Will it get better?
Thanks a lot!